# SDR GR4D20180502001

- Difficulty date: May 2, 2018
- Submitted: May 2, 2018
- Operation: Air carrier
- Aircraft: N445QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4037
- Aircraft time: 8,929 hours, 4,282 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1159CSM2003221
- Condition: Corroded
- Location: Rt Elevator
- Part time: 8,929 hours, 4,282 cycles
- Component: Elevator
- Component part number: 1159CS2000258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR NR 4 HINGE BLEEDING RUST AND BEARING SLOPPY.
